# SDR DALA2025071705408

- Difficulty date: July 10, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,403 hours, 1,886 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3412 BONDING BRACKET WAS FOUND INSTALLED IN THE INCORRECT POSITION AT FRAME C63 BETWEEN STRINGER P2 AND P3, DRILL START DAMAGE WAS FOUND ON THE AFT SIDE OF FRAME C63 WEB BETWEEN STRINGER P2 AND P3.   COMPLIED WITH ER/A 627672-14. (1074484).
